# SDR ASAA2018102826658

- Difficulty date: October 28, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 10,662 hours, 3,561 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: 6240181
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL TEMPERATURE CONTROL KNOBS RESULT IN TOO MUCH COLD OR HOT AIR IN CABIN EVEN WITH EXTREMELY SMALL MOVEMENTS TO THE KNOBS. HAVE RECEIVED AT MOST 15 REQUESTS FOR TEMP CHANGES IN THE CABIN FROM FLIGHT ATTENDANTS IN 3 HOURS. GROUNDED - YES. REMOVED AND REPLACED BOTH CABIN TEMP SENSOR FILTERS AND CLEANED BOTH CABIN SENSORS. AUTO CABIN TEMP CONTROL OPS CHECKED GOOD REF FIM TASK 21-61-00.
